# SDR CA100903005

- Difficulty date: August 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DURING A REPOSITIONING FLIGHT, ON TAKEOFF THE PILOTS PUSHED THE TLA`S FWD AND ITT INCREASED RAPIDLY INTO THE RED.  PILOT IMMEDIATELY RETARDED THE THROTTLES AND TAKEOFF WAS ABORTED.  TROUBLESHOOTING IS ONGOING.
